# SDR AALA202204214772

- Difficulty date: April 18, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737
- Aircraft serial: 31155
- Aircraft time: 27,974 hours, 11,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT ENTRY DOOR 1L SLIDE GIRT BAR CLIP LOOSE WOULD'NT HOLD GIRT BAR IN PLACE. REFORMED 1L DOOR GIRT BAR CLIP PER AMM 25-66-01 AFT CLIP MUST BE REPLACE AT NEXT MAINTENANCE OPPORTUNITY. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
